MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC AUTOCAT2 WAVE REFURBISHED; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC AUTOCAT2 WAVE REFURBISHED; SYSTEM, BALLOON, INTRA-AORTIC
Model Number IPN000328
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4) n/a.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported that during preventative maintenance, the pump failed the battery load test.No patient involvement.
 
Additional Manufacturer Narrative
(b)(4).The reported complaint of "battery failing the battery load test" was confirmed by the field service engineer.The product was not returned for investigation.Iabp users and servicers must follow the operating instructions manual for recommendations on usage, charging, maintenance, and storage of the batteries.If battery maintenance was not performed per the iabp operating instructions manual, the battery might not provide the expected minimum run time of operating power.An examination of the device history record (dhr) could not be completed because the dhr information was unavailable, but the service history information was reviewed for the reported complaint and no problems were identified during the review of the service history for this device.According to the service report, the battery was sent to and replaced by the hospital's biomed.The reported complaint will be monitored for any developing trends.
 
Event or Problem Description

Brand Name
AUTOCAT2 WAVE REFURBISHED
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville 27560
MDR Report Key17215630
Report Number3010532612-2023-00343
Device Sequence Number3022173
Product Code DSP
UDI-Device Identifier30801902093913
UDI-Public30801902093913
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN000328
Device Catalogue NumberIAP-0500X
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2023
Supplement Date Received by Manufacturer07/21/2023
Initial Report FDA Received Date06/28/2023
Supplement Report FDA Received Date07/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown